[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] hair problems

I have been diabetic
since 1979 and my hair use to be sooooo thick, long and full of body.  I
just began the pump October 15th and was wondering if that's another thing
to look forward to.  Over the years, my hair has changed so much.  I have
tried to determine if it is because of my diabetes or my blood pressure
medicine (Hyzaar) and Diuretic I had to begin taking about 6 years ago. >>

Hi Susan

I am a hair stylist, and have seen so many things affect people's hair.
Just about anything you put in your body comes out in your hair one way or
another.  However, I don't think insulin will make your hair fall out.  It
probably is one of your other medications.   Have you tried Nioxin?  That is
a hair system that helps with thinning hair.  Also, matrix makes a line
called Amplify that is awesome for making your hair look thicker.   sorry to
break into hair stylist mode--just want all you pumpers lookin' good.
Kathy V

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml